Previous |  Up |  Next


Title: Treatment of boundary singularities in two dimensional elliptic problems by Galerkin methods (English)
Author: Whiteman, J. R.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 15
Issue: 1
Year: 1974
Pages: 171-172
Summary lang: English
Category: math
MSC: 35J35
MSC: 65N30
idZBL: Zbl 0312.65078
idMR: MR0400749
Date available: 2012-10-05T19:03:13Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_015-1974-1_38.pdf 370.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo